MathSciNet Relay Station
MathSciNet bibliographic data
MR2257571 15A03 (05A18 05B40)
Casazza, Peter G.; Kutyniok, Gitta; Speegle, Darrin A redundant version of the Rado-Horn theorem. Linear Algebra Appl. 418 (2006), no. 1, 1–10.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement